# SDR USAA2010100592193

- Difficulty date: October 4, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 33,842 hours, 12,010 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 507
- Condition: Low Pressure
- Location: R2 Door
- Part time: 33,842 hours, 12,010 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 797 - LAX - EES - CIDS CAUTION LIGHT FOR R-2 DOOR ASSIST BOTTLE PRESSURE SLIGHTLY LOW.  MAINTENANCE CHARGED R-2 DOOR ASSIST BOTTLE PER AMM 52-22-00-614-002.
